# SDR DALA2018060803978

- Difficulty date: June 7, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 16,363 hours, 6,051 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R GIRT BAR STUCK. UNSTUCK THE GIRT BAR. NO ISSUES NOTED. SLIDE IN OK FOR SERVICE CONDITION. OK FOR SVC.
